# SDR SWAA2021101815551

- Difficulty date: September 7, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344; LBL46 AT FWD GALLEY AREA ; 2021-403742 / [11] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS328 TO BS344; LBL46 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM AND DWG 141A5400 SHEET 44 REV-; [12] CERTIFIED STEP 9; 10 AND 11 RII
